Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 28, NWS Tulsa, OK

May 10, 20157 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 10, 2015, 8:44 AM CDT for 7 counties in Oklahoma. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2015, 8:44 AM CDT (13:44 UTC)
Expired
May 10, 2015, 2:30 PM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Pittsburg County, OK, Wagoner County, OK

The radar

The Western Arkansas radar (KSRX), 133 km from the middle of the area, began a volume at 13:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 10:23 AM CDTFLASH FLOODMcalester, OKHIGHWAY 270 NEAR INDIAN NATION TURNPIKE FLOODED AND IMPASSABLE. SOCIAL MEDIA POST WITH PICTURE.
May 10, 10:30 AM CDTFLASH FLOODKinta, OKCOPPER BEND ROAD FLOODED AND IMPASSABLE. SOCIAL MEDIA REPORT WITH PICTURE.
May 10, 11:00 AM CDTFLASH FLOODEufaula, OKRECREATIONAL AREA FLOODED IN EUFAULA. SOCIAL MEDIA. IMAGE SHOWED BASEBALL FIELD AND SURROUNDING AREA UNDER UP TO A FOOT OF WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1564 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
2.9
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

157 
WGUS54 KTSA 101344
FFWTSA
OKC061-077-091-101-111-121-145-101930-
/O.NEW.KTSA.FF.W.0028.150510T1344Z-150510T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
844 AM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
  MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
  PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTH CENTRAL WAGONER COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHWESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  WESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  WESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 230 PM CDT

* AT 844 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAIN MOVING INTO THE WARNED AREA. 2  
  TO 4 INCHES OF RAINFALL HAS ALREADY OCCURRED OVERNIGHT WITH AN     
  ADDITIONAL 2 TO 3 INCHES POSSIBLE. THIS COULD LEAD TO LIFE         
  THREATENING FLASH FLOODING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  EUFAULA...MCALESTER...MUSKOGEE...WILBURTON...ALDERSON...ARROWHEAD
  STATE PARK...ASHLAND...BALD HILL...BLANCO...BLOCKER...BOYNTON...
  CANADIAN...CHECOTAH...COUNCIL HILL...CROWDER...DAMON...DEWAR...
  ENTERPRISE...GRAYSON...HANNA...HARTSHORNE...HASKELL...HAYWOOD...
  HIGGINS...HOFFMAN...INDIANOLA...KEEFETON...KINTA...KIOWA AND KREBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3468 9589 3468 9610 3496 9610 3510 9605
      3516 9599 3534 9599 3585 9592 3587 9528
      3471 9521 3468 9537 3468 9551 3464 9552
      3459 9573 3459 9588

$$
1 follow-up statement
553 
WGUS74 KTSA 101634
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1134 AM CDT SUN MAY 10 2015

OKC061-077-091-101-111-121-145-101930-
/O.CON.KTSA.FF.W.0028.000000T0000Z-150510T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-PITTSBURG OK-
WAGONER OK-LATIMER OK-
1134 AM CDT SUN MAY 10 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN LATIMER...SOUTH
CENTRAL WAGONER...PITTSBURG...EASTERN OKMULGEE...WESTERN MUSKOGEE...
MCINTOSH AND SOUTHWESTERN HASKELL COUNTIES UNTIL 230 PM CDT...

AT 1132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE HEAVY RAINFALL HAD ENDED ACROSS THE WARNED AREA. ADDITIONAL 
HEAVY RAINFALL IS EXPECTED LATER THIS AFTERNOON. SIGNIFICANT FLOODING
CONTINUES ACROSS MUCH OF THE AREA WITH NUMEROUS ROADS CLOSED.  
ADDITIONAL RAINFALL WILL FURTHER AGGRAVATE THE ONGOING FLOODING 
CONDITIONS.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
EUFAULA...MCALESTER...MUSKOGEE...WILBURTON...ALDERSON...ARROWHEAD
STATE PARK...ASHLAND...BALD HILL...BLANCO...BLOCKER...BOYNTON...
CANADIAN...CHECOTAH...COUNCIL HILL...CROWDER...DAMON...DEWAR...
ENTERPRISE...GRAYSON...HANNA...HARTSHORNE...HASKELL...HAYWOOD...
HIGGINS...HOFFMAN...INDIANOLA...KEEFETON...KINTA...KIOWA AND KREBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3468 9589 3468 9610 3496 9610 3510 9605
      3516 9599 3534 9599 3585 9592 3587 9528
      3471 9521 3468 9537 3468 9551 3464 9552
      3459 9573 3459 9588

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 10, 6:10 AM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, May 10, 6:10 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
610 AM CDT SUN MAY 10 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 12Z TAFS... VFR CONDITIONS ARE EXPECTED TO PREVAIL AT ALL
SITES OVER THE NEXT FEW HOURS BEFORE THUNDERSTORMS DEVELOP. MVFR
CONDITIONS CAN THEN BE EXPECTED FOR THE REMAINDER OF THE FORECAST
PERIOD. SOME HEAVY THUNDERSTORMS WITH INTERMITTENT IFR OR WORSE
CONDITIONS... ALONG WITH STRONG GUSTY WINDS WILL BE POSSIBLE AT
JUST ABOUT ANY SITE TODAY AND TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 331 AM CDT SUN MAY 10 2015/

DISCUSSION...
THUNDERSTORMS THAT HAVE PRODUCED SPORADIC SEVERE WINDS AND
WIDESPREAD FLOODING ACROSS PARTS OF SE OK AND WRN AR ARE GRADUALLY
EXITING THE FORECAST AREA EARLY THIS MORNING. WE SHOULD SEE A
FEW HOURS OF LIMITED PRECIPITATION COVERAGE THIS MORNING BEFORE
YET ANOTHER ROUND OF SHOWERS/THUNDERSTORMS LIFTS NE FROM TX INTO
ERN OK/WRN AR BY MID-MORNING AND INTO THE AFTERNOON. AS WE'VE
SEEN THE PAST FEW DAYS...THE CONVECTIVE MODE WILL REMAIN QUITE
MESSY ALTHOUGH STRENGTHENING MID-LEVEL FLOW WILL SUPPORT SOME
SEVERE WEATHER.

THE NAM HAS REMAINED CONSISTENT IN DEVELOPING LATE AFTERNOON/EARLY
EVENING CONVECTION ACROSS SE KS INTO PARTS OF OK AS THE PACIFIC
FRONT OVERTAKES THE DRYLINE. ADDITIONAL SEVERE WEATHER WILL BE
POSSIBLE IF THIS OCCURS...WITH THUNDERSTORMS SWEEPING SE ACROSS THE
ENTIRE FORECAST AREA BEFORE EXITING BY EARLY MONDAY MORNING.

BIGGEST CONCERN OVER THE NEXT 24 HOURS WILL BE THE CONTINUATION OF
FLASH FLOODING...AS THUNDERSTORMS TRAIN ACROSS AREAS OF ERN OK AND
WRN AR WHERE BETWEEN 3 TO 8 INCHES OF RAIN HAS FALLEN OVER THE PAST
FEW DAYS. PRECIP WATER VALUES AT OR ABOVE 1.5 INCHES WILL RESULT IN
EFFICIENT RAINFALL RATES...WITH ANOTHER 2 TO 4 INCHES OF RAINFALL
LIKELY ESPECIALLY ACROSS SE OK/WRN AR.

HIGH PRESSURE WILL BUILD IN FOR MONDAY AND TUESDAY...SHUNTING THE
BEST MOISTURE S OF THE AREA. MOIST SLY/SWLY FLOW WILL RETURN AS THE
HIGH PRESSURE SLIDES E...WITH THUNDERSTORMS CHANCES INCREASING BY
MID TO LATE WEEK. BEST CHANCES AT THIS TIME LOOK TO BE WEDNESDAY
NIGHT INTO THURSDAY...WITH ADDITIONAL HEAVY RAINFALL POSSIBLE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...06
Hazardous weather outlook, May 10, 5:08 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT SUN MAY 10 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
508 AM CDT SUN MAY 10 2015

...FLASH FLOODING AND SEVERE WEATHER THREATS CONTINUE TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
        AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
        ONSET...MID MORNING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...MID MORNING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...MID MORNING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...MID MORNING.

DISCUSSION...
ANOTHER DAY OF WIDESPREAD SEVERE WEATHER IS ON TAP TODAY INTO
TONIGHT AS A PERSISTENT UPPER SYSTEM FINALLY TRAVERSES THE REGION. ALONG
WITH A STRENGTHENING LOW-LEVEL JET THIS MORNING... STRONG
INSTABILITY AND SHEAR WILL BE PRESENT AS ONGOING STRONG STORMS IN
NORTH TEXAS MOVE INTO EASTERN OKLAHOMA LATER DURING THE MORNING.
LARGE HAIL... DAMAGING WINDS... AND TORNADOES WILL ALL BE
POSSIBLE.

IN ADDITION... WITH MUCH OF THE FORECAST AREA SATURATED AND
ALREADY FLOODED... ANY ADDITIONAL HEAVY RAINFALL TODAY... WHICH IS
EXPECTED... WILL CREATE DANGEROUS CONDITIONS. THE SEVERE WEATHER
THREAT WILL PERSIST... AND LIKELY WORSEN WITH THE APPROACH OF A
COLD FRONT THIS EVENING AND OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
ALTHOUGH THERE WILL BE SOME THUNDERSTORM POTENTIAL EVERY DAY
DURING THE UPCOMING WEEK... CHANCES WILL BE GREATEST DURING THE
MIDDLE AND LATE WEEK AS LOW LEVEL MOISTURE RETURNS. SEVERE WEATHER
POTENTIAL WILL REMAIN LOW AS UPPER FLOW ACROSS THE REGION REMAINS
WEAK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 10, 7:54 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
754 AM CDT SUN MAY 10 2015

OKZ060-064>066-101400-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-TULSA OK-
754 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK...WESTERN OKMULGEE AND WESTERN TULSA

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 754 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF SILVER CITY TO 60 MILES SOUTH OF
BEARDEN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...TULSA...WILSON...LIBERTY...GRAY...OKEMAH...
WELEETKA...BEARDEN...CLEARVIEW...PHAROAH...CASTLE...PADEN...BOLEY...
MASON...OKFUSKEE...WELTY...OKMULGEE...HENRYETTA...BRYANT...DEWAR...
SCHULTER...PRESTON...BEGGS...SAND SPRINGS...JENKS...GLENPOOL...
BRISTOW...MILFAY...SLICK...DEPEW...MOUNDS...KIEFER...SILVER CITY...
KELLYVILLE...SAPULPA...OKMULGEE STATE PARK AND JENKS RIVERSIDE
AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3608 9657 3617 9595 3537 9594 3537 9598
      3529 9598 3528 9643 3529 9645 3545 9645
      3545 9648 3543 9649 3545 9655 3539 9653
      3539 9655 3540 9657
TIME...MOT...LOC 1254Z 250DEG 25KT 3603 9645 3448 9646

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:29 PM CDTSpecial Weather StatementTSASequoyah46 min
May 9, 7:45 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah45 min
May 9, 7:54 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah6 hr
May 9, 9:17 PM CDTRiver Flood WarningTSAPushmataha71 hr
May 9, 9:22 PM CDTSpecial Weather StatementTSALatimer38 min
May 9, 10:29 PM CDTFlash Flood WarningTSALatimer, McIntosh, Pittsburg6 hr
May 9, 10:30 PM CDTSpecial Weather StatementTSALatimer45 min
May 9, 10:50 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore115 min
May 9, 11:08 PM CDTFlash Flood WarningTSALatimer, LeFlore6 hr
May 9, 11:10 PM CDTSpecial Weather StatementTSAPittsburg50 min
May 9, 11:12 PM CDTRiver Flood WarningTSALeFlore5 days
May 9, 11:12 PM CDTRiver Flood WarningTSALeFlore63 hr
May 9, 11:18 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg45 min
May 10, 12:05 AM CDTSpecial Weather StatementTSAHaskell40 min
May 10, 12:29 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah4 hr
May 10, 12:49 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Sequoyah56 min
May 10, 1:42 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah48 min
May 10, 1:57 AM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah3 hr
May 10, 4:27 AM CDTAreal Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah6 hr
May 10, 4:57 AM CDTAreal Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah6 hr
May 10, 5:22 AM CDTRiver Flood WarningTSASequoyah20 hr
May 10, 7:54 AM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee66 min
May 10, 8:00 AM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee6 hr
May 10, 8:35 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa6 hr
May 10, 8:37 AM CDTSevere Thunderstorm WarningTSALatimer, McIntosh, Pittsburg53 min
May 10, 8:45 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha60 min
May 10, 8:55 AM CDTRiver Flood WarningTSAChoctaw55 hr
May 10, 8:57 AM CDTRiver Flood WarningTSAOkmulgee6 days
May 10, 9:01 AM CDTSpecial Weather StatementTSAOkmulgee, Tulsa44 min
May 10, 9:10 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner50 min
May 10, 9:19 AM CDTTornado WarningTSALatimer, Pittsburg26 min
May 10, 9:25 AM CDTSevere Thunderstorm WarningTSAChoctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more65 min
May 10, 9:32 AM CDTRiver Flood AdvisoryTSAOttawa45 hr
May 10, 9:41 AM CDTFlash Flood WarningTSAMayes, Rogers, Tulsa, Wagoner4 hr
May 10, 9:43 AM CDTTornado WarningTSALatimer, LeFlore32 min
May 10, 9:46 AM CDTSpecial Weather StatementTSACherokee, Mayes, Muskogee, Wagoner59 min
May 10, 9:48 AM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more6 hr
May 10, 9:52 AM CDTRiver Flood AdvisoryTSACherokee71 hr
May 10, 10:27 AM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah48 min
May 10, 10:51 AM CDTTornado WarningTSALeFlore24 min
May 10, 11:03 AM CDTSpecial Weather StatementTSAOttawa72 min
May 10, 12:13 PM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg107 min
May 10, 1:21 PM CDTAreal Flood WarningTSACreek, Haskell, Latimer, McIntosh, Mayes, Muskogee and 5 more24 hr
May 10, 2:52 PM CDTAreal Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more24 hr
May 10, 4:10 PM CDTSpecial Weather StatementTSAPittsburg35 min
May 10, 5:52 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha6 hr
May 10, 5:59 PM CDTSevere Thunderstorm WarningTSAPushmataha46 min
May 10, 6:10 PM CDTTornado WarningTSAPushmataha35 min
May 10, 6:36 PM CDTTornado WarningTSAPittsburg, Pushmataha39 min
May 10, 6:52 PM CDTTornado WarningTSALatimer, Pittsburg, Pushmataha38 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.